# SDR SWAA2016111709817

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 29,693 hours, 17,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: A3061402
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE BATTERY INOP.  R&R BATTERY IAW AMM.
